Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 963563, 7 pages
http://dx.doi.org/10.1155/2013/963563
Research Article

A Rank-Two Feasible Direction Algorithm for the Binary Quadratic Programming

1School of Mathematics and Statistics, Xidian University, Xi’an 710071, China
2School of Computer Science, Xi’an Science and Technology University, Xi’an 710054, China

Received 16 March 2013; Accepted 3 October 2013

Academic Editor: Luigi Muglia

Copyright © 2013 Xuewen Mu and Yaling Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Helmberg, Semidefinite Programming for Combinatorial Optimization, Konrad-Zuse-Zentrum fur Information-Stechnik, Berlin, Germany, 2000.
  2. F. Barahona, M. Groetschel, M. Juenger, and G. Reinelt, “An application of combinatorial optimization to statiscal optimization and circuit layout design,” Operations Research, vol. 36, no. 3, pp. 493–513, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  3. P. H. Tan and L. K. Rasmussen, “The application of semidefinite programming for detection in CDMA,” IEEE Journal on Selected Areas in Communications, vol. 19, no. 8, pp. 1442–1449, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. F. Hasegawa, J. Luo, K. Pattipati, and P. Willett, “Speed and accuracy comparation of techniques to solve a binary programming problem with application to syschronous CDMA,” IEEE Transaction on Communication, vol. 52, pp. 2775–2780, 2004. View at Google Scholar
  5. X. Mu and Y. Zhang, “A new rank-two semidefinite programming relaxation method for multiuser detection problem,” Wireless Personal Communications, vol. 65, pp. 223–233, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. J. Keuchel, C. Schnörr, C. Schellewald, and D. Cremers, “Binary partitioning, perceptual grouping, and restoration with semidefinite programming,” IEEE Transactions on Pattern Analysis and Machine Intelligence, vol. 25, no. 11, pp. 1364–1379, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. S.-P. Wu, S. Boyd, and L. Vandenberghe, “FIR filter design via semidefinite programming and spectral factorization,” in Proceedings of the 35th IEEE Conference on Decision and Control, pp. 271–276, Kobe, Japan, December 1996. View at Publisher · View at Google Scholar · View at Scopus
  8. M. X. Goemans and D. P. Williamson, “Improved approximation algorithms for maximum cut and satisfiability problems using semidefinite programming,” Journal of the Association for Computing Machinery, vol. 42, no. 6, pp. 1115–1145, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Homer and M. Peinado, “Design and performance of parallel and distributed approximation algorithms for maxcut,” Journal of Parallel and Distributed Computing, vol. 46, no. 1, pp. 48–61, 1997. View at Publisher · View at Google Scholar
  10. S. Burer and R. D. C. Monteiro, “A projected gradient algorithm for solving the maxcut SDP relaxation,” Optimization Methods and Software, vol. 15, no. 3-4, pp. 175–200, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. S. Burer, R. D. C. Monteiro, and Y. Zhang, “Rank-two relaxation heuristics for max-cut and other binary quadratic programs,” SIAM Journal on Optimization, vol. 12, no. 2, pp. 503–521, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  12. S. Burer, R. D. C. Monteiro, and Y. Zhang, “Maximum stable set formulations and heuristics based on continuous optimization,” Mathematical Programming A, vol. 94, no. 1, pp. 137–166, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Liu, X. Wang, and S. Liu, “Feasible direction algorithm for solving the SDP relaxations of quadratic {-1,1} programming problems,” Optimization Methods & Software, vol. 19, no. 2, pp. 125–136, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Alizadeh, P. A. Haeberly, and M. L. Overton, “Primal-dual interior-point methods for semidefinite programming: convergence rates, stability and numerical results,” SIAM Journal on Optimization, vol. 8, no. 3, pp. 746–768, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. J. Todd, “Semidefinite optimization,” Acta Numerica, vol. 10, pp. 515–560, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C.-x. Xu, X.-l. He, and F.-m. Xu, “An effective continuous algorithm for approximate solutions of large scale max-cut problems,” Journal of Computational Mathematics, vol. 24, no. 6, pp. 749–760, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. Alizadeh, J. P. Haeberly, M. V. Nayakkankuppam, M. L. Overton, and S. Schmieta, “SDPpack user’s guide-version 0.9Beta,” Tech. Rep. TR1997-737, Courant Institute of Mathematical Science, New York, NY, USA, June 1997. View at Google Scholar
  18. J. F. Sturm, “Using SeDuMi 1.02, a MATLAB toolbox for optimization over symmetric cones,” Optimization Methods and Software, vol. 11-12, no. 1–4, pp. 625–653, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. C. Choi and Y. Ye, “Solving Sparse Semidefinite Programs Using the Dual Scaling Algorithm with an Iterative Solver,” Working Paper, Department of Management Science, University of Iowa, Iowa City, Iowa, USA, 2000. View at Google Scholar
  20. G. Rinaldi, “Rudy graph generator,” http://www-user.tu-chemnitz.de/ helmberg/rudy.tar.gz.
  21. C. Helmberg and F. Rendl, “A spectral bundle method for semidefinite programming,” SIAM Journal on Optimization, vol. 10, no. 3, pp. 673–696, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. H. Alperin and I. Nowak, “Lagrangian smoothing heuristics for max-cut,” Journal of Heuristics, vol. 11, no. 5-6, pp. 447–463, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus